# SDR SWAA2021051208276

- Difficulty date: August 11, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 48,041 hours, 28,678 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD SKATE ANGLE IS DAMAGED. / REMOVED & REPLACED LT VERT. FIN FWD FUSELAGE SKATE ANGLE & INSTALLED WITH FASTENERS IAW SRM 51-40-02-0G-0 & DWG 147A0030 SHT 10 & DWG 147A0070 SHT 76
